# SDR ASOA201701081019

- Difficulty date: January 8, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313713
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 CORRODED AT FS 333.00-354.00 BTW STRINGER WED & FRAME TO STRINGER ATTACH ANGLE. REMOVED AND REPLACED STRINGER SECTION 27 FORWARD AT FS 354.00 AND 349.00 IAW SRM 51-42-06-001-001-A01 AND DRAWING SH690-31350 REV G.
